Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1941, Issue 183

Issues

Untersuchungen über quadratische Formen in Körpern der Charakteristik 2. (Teil I.).

Cahit Arf
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1941.183.148

About the article

Published Online: 2009-12-09

Published in Print: 1941-01-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1941, Issue 183, Pages 148–167, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1941.183.148.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Karlhorst Meyer
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 1972, Volume 37, Number 1-2, Page 79
[2]
Falko Lorenz and Peter Roquette
Mathematische Semesterberichte, 2011, Volume 58, Number 2, Page 125
[3]
C. T. C. Wall
Inventiones Mathematicae, 1972, Volume 18, Number 1-2, Page 119
[4]
David Mordecai Cohen
Mathematische Zeitschrift, 1977, Volume 156, Number 2, Page 105
[5]
Manfred Knebusch
Mathematische Zeitschrift, 1969, Volume 108, Number 4, Page 255
[6]
Huajun Huang
Linear and Multilinear Algebra, 2009, Volume 57, Number 4, Page 321

Comments (0)

Please log in or register to comment.
Log in